# SDR 2001F00642

- Difficulty date: October 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N9PW
- Make and model: Beech 400A
- Aircraft serial: RK007
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Warning Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MOMENTARY ELECTRONIC FUEL CONTROL (EFC) LIGHT ON RIGHT ENGINE.  RAN UP ENGINE, PERFORMED CHECK, COULD NOT DUPLICATE PROBLEM.  (M)
